On bidual bases in the space of symmetric analytic functions on $\ell_1$

  • O.M. Holubchak Institute for Applied Problems of Mechanics and Mathematics, 3b Naukova str., 79060, Lviv, Ukraine
  • A.V. Zagorodnyuk Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: Hilbert space, symmetric analytic functions, bidual bases
Published online: 2013-06-20


We consider a special Hilbert space of symmetric analytic functions on $l_1$ and construct a pair of bidual bases of polynomials.

Article metrics
PDF downloads: 71
Abstract views: 382
How to Cite
Holubchak O., Zagorodnyuk A. On Bidual Bases in the Space of Symmetric Analytic Functions on $\ell_1$. Carpathian Math. Publ. 2013, 5 (1), 47-49.

Most read articles by the same author(s)

1 2 > >>